# SDR REXA2022032200454

- Difficulty date: February 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL 9 BETWEEN FS 661.00+32 AND FS 677.00 IS CORRODED TCI: 53-20-318 - LOCATED AND DRILLED NEW FLOOR SEAT TRACK PN: 20276-288-0-0A IAW CRJ900 SRM 51-40-11-001-001-A01 AND 53-00-49-201-002-A01. INSTALLED SEAT RAIL IAW CRJ900 AMM 53-00-49-400-801(CONFIG A11)
